# SDR GTIA2016062801492

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 37,131 hours, 15,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D572903800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP OF WING AT APPROX WS 10204 FWD OF NR 4 SPOILER CORRODED.   REPAIRED IAW EO 5721-1629
